# SDR SWAA102309

- Difficulty date: April 19, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 71,737 hours, 64,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT BULB INOP.  RELAMPED PER MM.
